# SDR AALA20170203012

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 48,973 hours, 13,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Detached
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R4 DOOR EMERGENCY EVACUATION SLIDE IS DETACHED FROM COVER. REINSTALLED SLIDE IN COVER IAW AMM 52-11-02. OPERATIONAL CHECK GOOD.
